Per citar aquest document: http://ddd.uab.cat/record/1955
On canonical homotopy operators for [delta] in Fock type spaces in Cn
Boo, Jörgen (Mid-Sweden University (Suècia). Department of Physics and Mathematics)

Data: 2001
Resum: We show that a certain solution operator for ∂¯ in a space of forms square integrable against e−|z| 2 is canonical, i. e. , that it gives the minimal solution when applied to a ∂¯-closed form, and gives zero when applied to a form orthogonal to Ker ∂¯. As an application, we construct a canonical homotopy operator for i∂∂¯.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions matematiques, V. 45 N. 1 (2001) , p. 223-233, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_45101_11


11 p, 137.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-10-28



   Favorit i Compartir